X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (99) 99
mathematics, applied (37) 37
quasi-invariant measure (28) 28
quasi-invariant measures (23) 23
quasi-invariants (23) 23
analysis (21) 21
quasi-invariant (21) 21
statistics & probability (18) 18
algebra (15) 15
mathematics, general (14) 14
physics, mathematical (14) 14
homogeneous space (13) 13
invariants (13) 13
mathematical analysis (12) 12
physics (12) 12
existence (11) 11
representations (10) 10
stability (9) 9
strongly quasi-invariant measure (9) 9
differential equations (8) 8
quasi-invariant sets (8) 8
construction (7) 7
invariant measure (7) 7
mathematical theorems (7) 7
astronomy & astrophysics (6) 6
computer science, artificial intelligence (6) 6
exponential stability (6) 6
operators (6) 6
quasi-invariant manifold (6) 6
quasi-invariant subspaces (6) 6
28d05 (5) 5
applied mathematics (5) 5
cahn-hilliard equation (5) 5
diffeomorphisms (5) 5
dynamical systems (5) 5
functional analysis (5) 5
inequalities (5) 5
integrals (5) 5
neural networks (5) 5
polynomials (5) 5
relatively invariant measure (5) 5
space (5) 5
studies (5) 5
topological theorems (5) 5
topology (5) 5
28a05 (4) 4
computer science (4) 4
homogeneous spaces (4) 4
image processing (4) 4
impulses (4) 4
index (4) 4
infinite-dimensional groups (4) 4
mathematical models (4) 4
mathematical physics (4) 4
mathematics - group theory (4) 4
mathematics - probability (4) 4
mathematics - representation theory (4) 4
measure (4) 4
mechanics (4) 4
object recognition (4) 4
partial differential equations (4) 4
probability (4) 4
quantum physics (4) 4
quasi-invariant set (4) 4
quasi-invariant-measures (4) 4
representation theory (4) 4
spectra (4) 4
systems (4) 4
theoretical, mathematical and computational physics (4) 4
transformation group (4) 4
43a05 (3) 3
43a85 (3) 3
absolute continuity (3) 3
absolutely continuous measure (3) 3
admissible wavelet (3) 3
applications of mathematics (3) 3
astrophysics and astroparticles (3) 3
asymptotic-behavior (3) 3
asymptotics (3) 3
attracting (3) 3
attracting set (3) 3
banach space (3) 3
borel measures (3) 3
classical and quantum gravitation, relativity theory (3) 3
classical banach space (3) 3
continuous wavelet transform (3) 3
convolution (3) 3
coxeter groups (3) 3
delay (3) 3
differential-equations (3) 3
discrete (3) 3
discrete-groups (3) 3
dynamics (3) 3
equations (3) 3
evolution-equations (3) 3
extraterrestrial physics, space sciences (3) 3
fock space (3) 3
formal punctured ribbons (3) 3
fourier transform (3) 3
fractional brownian motion (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Functional Analysis, ISSN 0022-1236, 01/2019, Volume 276, Issue 1, pp. 78 - 126
Our aim is to find the irreducibility criteria for the Koopman representation, when the group acts on some space with a measure (Problem 1.5). Some general... 
Ismagilov's conjecture | Quasi-invariant measure | Koopman's representation | Infinite-dimensional groups
Journal Article
Lecture Notes in Mathematics, ISSN 0075-8434, 2018, Volume 2217, pp. 113 - 117
This chapter is focused on the study of an important class of transfer operators. As usual, we fix a non-invertible non-singular dynamical system (X, B, mu,... 
Non-invertible non-singular dynamical systems | Quasi-invariant measures | MATHEMATICS
Journal Article
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, ISSN 0004-9727, 10/2019, Volume 100, Issue 2, pp. 317 - 322
Let G be a locally compact group and K a closed subgroup of G. Let gamma, pi be representations of K and G respectively. Moore's version of the Frobenius... 
modular function | MATHEMATICS | lambda-function | separable locally compact group | quasi-invariant measure
Journal Article
JOURNAL OF FUNCTIONAL ANALYSIS, ISSN 0022-1236, 01/2019, Volume 276, Issue 1, pp. 78 - 126
Our aim is to find the irreducibility criteria for the Koopman representation, when the group acts on some space with a measure (Problem 1.5). Some general... 
MATHEMATICS | Ismagilov's conjecture | Quasi-invariant measure | Koopman's representation | HARMONIC-ANALYSIS | Infinite-dimensional groups | QUASI-REGULAR REPRESENTATIONS | GAUSSIAN REPRESENTATIONS
Journal Article
Journal of Applied Analysis, ISSN 1425-6908, 12/2017, Volume 23, Issue 2, pp. 65 - 71
A generalization of the quotient integral formula is presented and some of its properties are investigated. Also the relations between two function spaces... 
Radon transform | 43A85 | strongly quasi-invariant measure | homogeneous spaces
Journal Article
by Li, Zhi
Neurocomputing, ISSN 0925-2312, 02/2016, Volume 177, pp. 620 - 627
In this paper, we are concerned with a class of impulsive neutral stochastic functional differential equations driven by fractional Brownian motion in the... 
Global attracting set | Exponential p-stability | Fractional Brownian motion | Quasi-invariant set | EXPONENTIAL STABILITY | EVOLUTION-EQUATIONS | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | Differential equations
Journal Article
Rocky Mountain Journal of Mathematics, ISSN 0035-7596, 2018, Volume 48, Issue 1, pp. 269 - 277
We prove here an identity for cocycles associated with homogeneous spaces in the context of locally compact groups. Mackey introduced cocycles... 
Quasi-invariant measure | Λ-function | Modular function | Separable locally compact group | modular function | MATHEMATICS | lambda-function | quasi-invariant measure
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 11/2015, Volume 340, Issue 1, pp. 413 - 432
Journal Article
Physics of Particles and Nuclei, ISSN 1063-7796, 3/2017, Volume 48, Issue 2, pp. 267 - 286
A review of the work of the authors is presented, in which corollaries of the quasi-invariance of functional integrals on the Wiener measure with respect to... 
Physics | Particle and Nuclear Physics | QUASI-INVARIANT MEASURES | CIRCLE | PHYSICS, PARTICLES & FIELDS
Journal Article
Journal of the Meteorological Society of Japan. Ser. II, ISSN 0026-1165, 2016, Volume 94, Issue 1, pp. 25 - 39
To provide a theoretical explanation for the emergence of zonally elongated structures from two-dimensional turbulence on a rotating sphere, a quasi-invariant... 
large-scale planetary flow | quasi-invariant | zonal flow | two-dimensional turbulence on a rotating sphere | zonostrophy | Large-scale planetary flow | Zonal flow | Quasi-invariant | Two-dimensional turbulence on a rotating sphere | Zonostrophy
Journal Article
COMMUNICATIONS IN MATHEMATICAL PHYSICS, ISSN 0010-3616, 10/2016, Volume 347, Issue 1, pp. 163 - 182
Generalized power sums are linear combinations of ith powers of coordinates. We consider subalgebras of the polynomial algebra generated by generalized power... 
QUASI-INVARIANTS | HECKE ALGEBRAS | MACDONALD POLYNOMIALS | CALOGERO-MOSER SYSTEMS | PHYSICS, MATHEMATICAL | OPERATORS | RATIONAL CHEREDNIK ALGEBRAS
Journal Article
ALGEBRAIC AND GEOMETRIC TOPOLOGY, ISSN 1472-2739, 2018, Volume 18, Issue 2, pp. 1067 - 1076
We show that if G is a solvable group acting on the line and if there is T is an element of G having no fixed points, then there is a Radon measure mu on the... 
MATHEMATICS | ORDERINGS
Journal Article
Advances in Mathematics, ISSN 0001-8708, 09/2017, Volume 317, pp. 299 - 349
We study Harish-Chandra bimodules over the rational Cherednik algebra Hc(W) associated to a complex reflection group W with parameter c. Our results allow us... 
Rational Cherednik algebra | Harish-Chandra bimodule | Category O | Namikawa–Weyl group | MATHEMATICS | CATEGORY-O | QUASI-INVARIANTS | REPRESENTATIONS | SYMPLECTIC REFLECTION ALGEBRAS | HECKE ALGEBRAS | Namikawa-Weyl group | Algebra
Journal Article
Solar Physics, ISSN 0038-0938, 5/2013, Volume 284, Issue 1, pp. 261 - 274
We compare recent observations of a solar eruptive prominence as seen in extreme-UV light on 30 March 2010 by the Solar Dynamics Observatory (SDO) with the... 
Magnetic clouds | Extraterrestrial Physics, Space Sciences | Astrophysics and Astroparticles | Quasi-invariant | Coronal mass ejections | Atmospheric Sciences | Solar wind | Physics | FIELD | MODEL | EIGENVALUE SOLUTIONS | FILAMENTS | WIND QUASI-INVARIANT | ASTRONOMY & ASTROPHYSICS | EQUILIBRIUM | INDEX | FLUX ROPE | Thermodynamics | Clouds | Magnetic fields | Analysis
Journal Article
Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 08/2015, Volume 431, pp. 152 - 165
Under some simple conditions, the convergence of a generalized chaotic system about its all variables is derived by only considering the convergence of its... 
Time-varying delays | Partial variables | Distributed delays | Global exponential convergence | Generalized chaotic systems | Inequality | NEUTRAL-TYPE | DISSIPATIVITY | PHYSICS, MULTIDISCIPLINARY | ADAPTIVE SYNCHRONIZATION | MULTISTABILITY | GROSSBERG NEURAL-NETWORKS | STABILITY ANALYSIS | DISCRETE | COEFFICIENTS | ROBUST CONVERGENCE | QUASI-INVARIANT SETS
Journal Article
MARKOV PROCESSES AND RELATED FIELDS, ISSN 1024-2953, 2018, Volume 24, Issue 5, pp. 853 - 879
Spaces of quasi-invariant measures supplied with different topologies are studied. Their embeddings, projective decompositions, conditions for their... 
measure | spectrum | metric | quasi-invariant | STATISTICS & PROBABILITY | topological space | uniform space
Journal Article
Neurocomputing, ISSN 0925-2312, 2012, Volume 77, Issue 1, pp. 222 - 228
In this paper, a class of non-autonomous neural networks with delays is considered. By using the properties of spectral radius of nonnegative matrix, two new... 
Integral inequality | Stability | Delays | Attracting sets | Quasi-invariant sets | EXPONENTIAL STABILITY | PERIODIC ATTRACTOR | EQUATIONS | BOUNDEDNESS | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | Neural networks | Spectra | Integrals | Delay | Inequalities | Documents
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 06/2017, Volume 24, Issue 2, pp. 211 - 215
A characterization is given of all sets in an uncountable commutative group which contain at least one absolutely nonmeasurable subset of 
28D05 | Quasi-invariant measure | 28A05 | 28C10 | MATHEMATICS | G-absolutely nonmeasurable set | G-negligible set
Journal Article
Publicationes Mathematicae, ISSN 0033-3883, 2018, Volume 93, Issue 1-2, pp. 125 - 142
In this paper, we show that two homogeneous spaces with isometrically isomorphic algebras are topologically homeomorphic by themselves. This generalizes the... 
Homogeneous spaces | Isomorphic algebras | Homeomorphic Hausdorff spaces | Strongly quasi-invariant measure | COMPLEX MEASURES | MATHEMATICS | ABSTRACT HARMONIC-ANALYSIS | SEMIDIRECT PRODUCT GROUPS | strongly quasi-invariant measure | homogeneous spaces | homeomorphic Hausdorff spaces | isomorphic algebras | FOURIER-TRANSFORMS | CONVOLUTION
Journal Article
Mathematics and Computers in Simulation, ISSN 0378-4754, 10/2015, Volume 116, pp. 1 - 25
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.